# SDR ASAA2014042607888

- Difficulty date: April 26, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631026
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MID FLAP CHAFED ON UPPER SURFACE.  ACFT GROUNDED.  REPAIRED SKIN IAW SRM 57-53-01-2R-3, REPAIR 3.
